# SDR FDKA200708423

- Difficulty date: August 25, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N858MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145767
- Aircraft time: 8,512 hours, 8,487 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tiller
- Part number: 12302328407
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6185 BWI - ABORTED TAKEOFF DUE TO SEVERE UNCOMMANDED SWERVING BETWEEN 50 AND 80 KNOTS.  MX REPLACED TILLER AND PERFORMED HIGH SPEED TAXI, OPS CHECKED GOOD.
